# SDR DALA2015072404649

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 47,730 hours, 17,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L1 DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK FOR L1 EMERGENCY LIGHTING.  OPS CHECK NORMAL.
